# SDR AALA2018111549008

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 95,197 hours, 15,375 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THROUGH 8000 TO 9000 FEET,  HEARD A LOUD THUD AND AIRFLOW NOISE.  AT APPROXIMATELY 13000 FEET, CABIN ALTITUDE EICAS MESSAGE DISPLAYED, FOLLOWED QRC & QRH.  EMERGENCY DECLARED, FLIGHT LANDED WITHOUT FUTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND OVERBOARD EXHAUST VALVE INADVERTENTLY DEACTIVATED IN OPEN POSITION. COMPLIED WITH AMM 21-00-00-049-047, DDG PROCEDURE 2 FOR OVERBOARD EXHAUST VALVE DEACTIVATION IN CLOSED POSITION.  COMLIED WITH CABIN PRESSURE LEAKAGE TEST IAW AMM 05-51-24-782-001, LEAK RATE WELL WITHIN LIMITS.
